Connect with others who understand.

sign up log in
About MyLupusTeam

Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Dizzy

Dizzy

Has anybody experienced dizziness with imuran, and found it improved with addition of plaquinil? Low tolerance at best of times to mess... I always get the weird side effects! But I'd appreciate insights. Felt plaqunil had aggravated fibromyalgia and joint pain, but off it noticing dizziness I had when first staring imuran last year. May have lost tolerance, or it's just one of those weeks.

A MyLupusTeam Member said:

I have balance issues and vertigo at times but immuran still works best for me. We are united by our struggle with this disease and love and comfort we freely give to one and other but our treatment is very individualized and usually entails some trial and error and detective work to figure it out what works for us the best that we can. Sending love, hugs and prayers!

posted almost 6 years ago
A MyLupusTeam Member said:

I've been on both st the same time no issues with the plaquinal but the immigrants didn't work for me

posted almost 6 years ago
A MyLupusTeam Member said:

I noticed I got my dizzy after starting Imuran. I have been on it all summer.

posted almost 6 years ago
A MyLupusTeam Member said:

I will say, Imuran has worked best for me too, my rheumy added Plaquenil in June and I do have more episodes of dizziness! If it is related I am not sure! I had a hard time before the Plaquenil with vertigo, so it could also be that! Dizziness does seem to be a new constant when I'm in a flare! Anymore it's a crapshoot of symptoms! Hope ya get some answers!🙂

posted almost 6 years ago
A MyLupusTeam Member said:

Ooh Buky- how interesting you noticed joint pain with the imuran - I was so sick on it initially I didn't notice increased joint pain, but going off the plaqunil hasn't helped that so now more reason to wonder! Thx too to you, SheilaM and TwistedT!

I had the dizziness first but had it under control until dr decided I needed these other mess, and it's been grief every since starting on them - spent months nauseated and then the dizzies started, and then dr added plaqunil which made me notice the joint pain to the point that after 6 months I went back to tell him it's way worse than before.

Really appreciate your answers, guess I'll check with the doctor next week. Oh the adventure!

posted almost 6 years ago
Already a Member? Log in